# SDR COMA0260412

- Difficulty date: July 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 6,812 hours, 6,132 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000D
- Part serial: 1009
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,812 hours, 6,132 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5998 GEAR DISAGREE MESSAGE WHEN GEAR EXTENDED AT 240 KTS.REPLACED THE NLG SELECTOR VALVE.
